Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 174173, 9 pages
http://dx.doi.org/10.1155/2015/174173
Research Article

A Numerical Investigation on the Structure of the Zeros of Euler Polynomials

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 13 January 2015; Accepted 17 May 2015

Academic Editor: Guang Zhang

Copyright © 2015 C. S. Ryoo and J. Y. Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using numerical investigation, we observe the behavior of complex roots of the Euler polynomials . By means of numerical experiments, we demonstrate a remarkably regular structure of the complex roots of the Euler polynomials . Finally, we show the Julia set of Newton iteration function .